# SDR 2006FA0000173

- Difficulty date: February 13, 2006
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N202P
- Make and model: Beech 58
- Aircraft serial: TH1875
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 0020200005A
- Condition: Worn
- Location: Fuel Sys
- Part time: 3,255 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CROSS FEED LINE PN 002-92000-51 WAS IMPROPERLY MANUFACTURED WHICH CAUSED THE RT LANDING GEAR DRIVE TUBE TO CONTACT, AND ABRADE THE LINE DURING LANDING GEAR RETRACTION.  THE ABRASION HAD PROGRESSED TO THE POINT THAT ONLY 10 PERCENT OF THE WALL THICKNESS REMAINED.  THE REPLACEMENT LINE PN HAS BEEN MANUFACTURED TO ALLOW GREATER CLEARANCE WITH THE LANDING GEAR DRIVE TUBE.  IT IS RECOMMENDED THAT THE CLEARANCE BETWEEN THE CROSS FEED LINE AND THE DRIVE TUBE BE CHECKED.  (K)
